MAUDE Adverse Event Report: HAMILTON MEDCIAL AG HAMILTON-H900

HAMILTON MEDCIAL AG HAMILTON-H900
Catalog Number 950004
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/23/2025
Type of Reportable Event Death
Event or Problem Description
Infant was diagnosed with a bacterial infection pseudomonas aeruginosa.It was believed that the origin was from the hamilton h-900 due to the rain out.The h900 was later deemed not to be the source of the bacteria and was not liable.No cultures on product, testing was completed (context of testing is bioburden testing).

Brand Name
HAMILTON-H900
Common Device Name
HAMILTON-H900
Manufacturer (Section D)
HAMILTON MEDCIAL AG
via crusch 8
bonaduz, 7402
SZ  7402
MDR Report Key21359268
Report Number3016723884-2025-00003
Device Sequence Number15573839
Product Code CBK
UDI-Device Identifier07630002801546
UDI-Public07630002801546
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/11/2025
Report Date (Section F) 02/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number950004
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/25/2025
Event Location Hospital
Date Report to Manufacturer02/11/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/11/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown
Date Report Sent to FDA02/11/2025